Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Aug 29, 2011, 3:32 PM MDT for Big Horn County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2011, 3:32 PM MDT (21:32 UTC)
- Expired
- Aug 29, 2011, 3:56 PM MDT
- In force
- 24 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Big Horn County, WY
The radar
The Billings radar (KBLX), 133 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041
WUUS55 KRIW 292132
SVRRIW
WYC003-292215-
/O.NEW.KRIW.SV.W.0048.110829T2132Z-110829T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
332 PM MDT MON AUG 29 2011
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BIG HORN COUNTY IN NORTH CENTRAL WYOMING...
* UNTIL 415 PM MDT
* AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HWY 310/789 MILE MARKER 230...OR 5 MILES
SOUTHEAST OF LOVELL...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
U.S. HWY 14A MILE MARKER 60 AROUND 340 PM MDT..
MEDICINE WHEEL AROUND 355 PM MDT.
U.S. HWY 14A MILE MARKER 80 AROUND 400 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4490 10835 4484 10782 4480 10781 4477 10774
4472 10773 4471 10769 4469 10764 4457 10767
4473 10842
TIME...MOT...LOC 2131Z 284DEG 36KT 4479 10826
WIND...HAIL <50MPH 1.00IN
$$
BERC2 follow-up statements
943
WWUS55 KRIW 292143
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT MON AUG 29 2011
WYC003-292215-
/O.CON.KRIW.SV.W.0048.000000T0000Z-110829T2215Z/
BIG HORN WY-
343 PM MDT MON AUG 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BIG
HORN COUNTY IN NORTH CENTRAL WYOMING UNTIL 415 PM MDT...
AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR U.S. HWY 14A MILE MARKER 60...OR 15 MILES EAST
OF LOVELL...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
U.S. HWY 14A MILE MARKER 70 AROUND 350 PM MDT.
MEDICINE WHEEL AROUND 355 PM MDT.
U.S. HWY 14A MILE MARKER 80 AROUND 400 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4490 10835 4484 10782 4480 10781 4477 10774
4472 10773 4471 10769 4469 10764 4457 10767
4473 10842
TIME...MOT...LOC 2143Z 284DEG 36KT 4476 10810
WIND...HAIL <50MPH 1.00IN
$$575
WWUS55 KRIW 292156
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
356 PM MDT MON AUG 29 2011
WYC003-292207-
/O.CAN.KRIW.SV.W.0048.000000T0000Z-110829T2215Z/
BIG HORN WY-
356 PM MDT MON AUG 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BIG HORN COUNTY IN
NORTH CENTRAL WYOMING IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4490 10835 4484 10782 4480 10781 4477 10774
4472 10773 4471 10769 4469 10764 4457 10767
4473 10842
TIME...MOT...LOC 2157Z 284DEG 36KT 4472 10791
$$
BERCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 2:55 PM MDT, 37 minutes earlier.
Area forecast discussion, Aug 29, 2:55 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 255 PM MDT MON AUG 29 2011 SHORT TERM...TONIGHT THROUGH THURSDAY SHORTWAVE MOVING ACROSS WESTERN MONTANA WITH MID TO UPPER LEVEL SPEED MAX ROTATING ACROSS SOUTHERN MONTANA. SURFACE DEW POINTS HAVE HELD UP ACROSS MUCH OF THE AREA AS EXPECTED WITH 40S TO LOWER 40S COMMON. ENOUGH CAPE TO FIRE A FEW STRONGER STORMS INTO THE EVENING HOURS. AIRMASS DRIES OUT IN THE WESTERLY FLOW TOMORROW AND WARMS UP WITH POTENTIAL CRITICAL FIRE WEATHER CONCERNS IN PORTIONS OF CENTRAL WYOMING...ESPECIALLY FROM LANDER AND RIVERTON EAST TO NATRONA COUNTY. WINDS ARE RH'S ARE MARGINAL BUT CALCULATED NUMBERS GIVE MIN RH'S AROUND 14 PERCENT WITH SW WINDS OF 15-20 MPH WITH GUSTS OF 25 TO 30 MPH. COMBINE THAT WITH ONGOING FIRES AND ITS ENOUGH FOR A WATCH AT LEAST. RESIDUAL MOISTURE AND MAX HEATING MAY BE ENOUGH TO FIRE A FEW MAINLY MOUNTAIN STORMS AND OFF THE UINTAS. EVEN DRIER AIR MAY FILTER IN WEDNESDAY AHEAD OF OUR APPROACHING THURSDAY TROUGH. POTENTIAL FOR MORE WIDESPREAD RED FLAG CONDITIONS MAY DEVELOP ON WEDNESDAY. HOWEVER...WE DO SEE SOME INCREASE IN MID LEVEL MOISTURE ALREADY SNEAKING UP FROM THE SOUTH TUESDAY NIGHT AND WEDNESDAY MORNING WITH A FEW SHOWERS DEVELOPING. ENOUGH MOISTURE AND INSTABILITY WILL LIKELY REMAIN INTO WEDNESDAY AFTERNOON FOR SOME HIGHER BASED ISOLATED THUNDERSTORMS TO ADD TO THE FIRE WEATHER CONCERNS. OUR FIRST POTENTIAL COLD TROUGH THEN MOVES IN THURSDAY WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH FIRST AND THEN SPREADING SOUTHEAST ALONG THE SHARP COLD FRONT. NEW ECMWF IS WEAKER WITH THE LOW SIMILAR TO OLDER GFS RUNS SO WE'LL HAVE TO WATCH THIS CLOSELY. A LOT OF THE PROBLEM IS WITH THE SHORTWAVE BEHIND THIS ONE AND WHETHER IT HELPS TO DEEPEN IT OR JUST KICK IT OUT QUICKER. FIRE WEATHER CONCERNS WILL CONTINUE IN THE SOUTH AHEAD OF THIS COLD FRONT THURSDAY. SHARPLY COOLER CONDITIONS ARE EXPECTED BEHIND THIS COLD FRONT WITH THE FIRST HINT OF SNOW POSSIBLE JUST BEYOND THIS PERIOD IN THE NORTHWEST AND NORTHERN MOUNTAINS. LONG TERM...THURSDAY NIGHT THROUGH MONDAY THURSDAY NIGHT AND FRIDAY WILL CONTINUE TO SEE THE EFFECTS OF A LARGE PACIFIC TROUGH WITH WINDY CONDITIONS ACROSS THE CWA AND SHOWERS AND THUNDERSTORMS IN THE NORTH...PARTICULARLY IN THE NORTHWEST MOUNTAINS AND THE BIGHORNS. 12Z ECMWF IS MORE PROGRESSIVE WITH THIS FEATURE BUT HAVE LEFT POPS IN THROUGH FRIDAY MORNING FOR THE BIGHORNS. A LIGHT DUSTING OF SNOW IS NOT OUT OF THE QUESTION FOR THE HIGHEST ELEVATIONS OF NORTHERN WYOMING. DRIER CONDITIONS FOLLOW WITH NORTHWEST FLOW RESUMING. A MORE RELAXED PRESSURE GRADIENT WILL ALLOW FOR LIGHTER WIND BY SATURDAY. MEDIUM RANGE MODELS IN GOOD AGREEMENT BUILDING A LARGE RIDGE OVER THE WESTERN CONUS ON SUNDAY BRINGING ABOUT A WARMING TREND AND CONTINUED DRY CONDITIONS. RIDGE BUILDING ALLOWS FOR MONSOON MOISTURE TO INCH ITS WAY BACK TOWARD THE AREA MONDAY. CONFIDENCE IS LOW THIS FAR OUT ON BRINGING THE MOISTURE INTO SOUTHERN WYOMING IN TIME FOR MAXIMUM HEATING MONDAY WILL WILL TAKE A WAIT AND SEE STANCE ON CONVECTIVE POTENTIAL FOR MONDAY UNTIL FURTHER MODEL RUNS CAN BE MONITORED. AVIATION... VFR CONDITIONS CAN BE EXPECTED THROUGH THE FORECAST PERIOD FOR MOST OF WESTERN AND CENTRAL WYOMING. OCCASIONAL PERIODS OF MVFR VSBY IS POSSIBLE IN AREAS OF ISOLATED SHOWERS AND THUNDERSTORMS THROUGH 06Z. BREEZY TO WINDY CONDITIONS WILL DEVELOP AFTER 18Z TUESDAY ALONG THE KRKS TO KCPR CORRIDOR. 20 TO 30 KT WIND WILL BE POSSIBLE ALONG THE RIDGETOPS OF WESTERN WYOMING AND IN THE AREA OF KJAC AND KAFO. FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE ON THE INCREASE THE NEXT COUPLE DAYS AS A WARMER...DRIER AND BREEZY TO WINDY PATTERN DEVELOPS. THE HIGHEST POTENTIAL FOR EXTREME FIRE WEATHER CONDITIONS WILL BE OVER FIRE ZONES 280 AND 283 TUESDAY AFTERNOON AND EARLY EVENING WHEN TEMPERATURES AROUND 90 COMBINE WITH MIN RH'S AS LOW AS 12-15 PERCENT AND SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY IN MANY AREAS AND ACROSS THE SOUTHERN ZONES ON THURSDAY AHEAD OF A SHARP COLD FRONT. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING WYZ280-283. && SHORT TERM...SKRBAC LONG TERM...BERC AVIATION...BERC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Aug 29, 2:16 PM MDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 216 PM MDT MON AUG 29 2011 WYZ001>020-022>030-301200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 216 PM MDT MON AUG 29 2011 ...FIRE WEATHER WATCHES ARE IN EFFECT FROM 1 PM TO 8 PM TUESDAY FOR FIRE ZONES 280 AND 283... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL WYOMING...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE STRONGEST STORMS ARE EXPECTED TO OCCUR ACROSS NORTHERN WYOMING. HAIL...STRONG WINDS...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED FIRE WEATHER BEHAVIOR IS POSSIBLE TUESDAY AND WEDNESDAY... DUE TO VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITY AND WINDY CONDITIONS. EXTREME FIRE WEATHER BEHAVIOR COULD EVEN OCCUR THURSDAY OVER SOUTHWEST AND SOUTHERN SECTIONS...AS A MAINLY DRY COLD FRONT MOVES ACROSS THAT AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER. TEAM RIVERTON
In the hours before
Special weather statement, Aug 29, 1:37 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 137 PM MDT MON AUG 29 2011 WYZ005-006-292100- SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- 137 PM MDT MON AUG 29 2011 ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN BIG HORN BASIN THROUGH THE MID AFTERNOON HOURS. THE GREATEST CONCERN WITH THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY OUTFLOW WIND TO 40 MPH...AND SMALL HAIL. AREAS AFFECTED INCLUDE...STATE HIGHWAY 120 BETWEEN THERMOPOLIS AND MEETEETSE...THERMOPOLIS...AND WORLAND. WYZ015-017>019-292100- GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- 137 PM MDT MON AUG 29 2011 ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE OFF THE WIND RIVER MOUNTAINS AND ACROSS THE WIND RIVER BASIN THROUGH THE MID AFTERNOON HOURS. THE GREATEST CONCERN WITH THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY OUTFLOW WIND TO 40 MPH...AND SMALL HAIL. AREAS AFFECTED INCLUDE...LANDER...RIVERTON...SOUTH PASS...AND STATE HIGHWAY 287 BETWEEN LANDER AND MUDDY GAP. DSB
Special weather statement, Aug 29, 2:39 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 239 PM MDT MON AUG 29 2011 WYZ003-004-008-292130- BIGHORN MOUNTAINS WEST WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY- 239 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ELK BASIN...OR 22 MILES SOUTHEAST OF RED LODGE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ELK BASIN AROUND 245 PM MDT. FRANNIE AROUND 320 PM MDT. DEAVER AROUND 330 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4475 10834 4466 10894 4500 10900 4501 10807 TIME...MOT...LOC 2039Z 309DEG 14KT 4506 10882 WOLCOTT
Special weather statement, Aug 29, 3:09 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 309 PM MDT MON AUG 29 2011 WYZ005-006-292300- SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- 309 PM MDT MON AUG 29 2011 ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN BIG HORN BASIN THROUGH THE AFTERNOON HOURS. THE GREATEST CONCERN WITH THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY OUTFLOW WIND TO 40 MPH...AND SMALL HAIL. AREAS AFFECTED INCLUDE...STATE HIGHWAY 120 BETWEEN THERMOPOLIS AND MEETEETSE...THERMOPOLIS...AND WORLAND. WYZ017>019-292300- GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS- WIND RIVER BASIN- 309 PM MDT MON AUG 29 2011 ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE OFF THE WIND RIVER MOUNTAINS AND ACROSS THE WIND RIVER BASIN THROUGH THE AFTERNOON HOURS. THE GREATEST CONCERN WITH THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY OUTFLOW WIND TO 40 MPH...AND SMALL HAIL. AREAS AFFECTED INCLUDE...LANDER...RIVERTON...SOUTH PASS...AND STATE HIGHWAY 287 BETWEEN LANDER AND MUDDY GAP. WYZ004-292300- NORTH BIG HORN BASIN- 309 PM MDT MON AUG 29 2011 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE NORTHERN BIG HORN BASIN THROUGH THE AFTERNOON HOURS. THE GREATEST CONCERN WITH THESE STORMS WILL BE HAIL TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS TO 50 MPH. BRIEF HEAVY RAIN MAY ACCOMPANY STRONGER STORMS. AREAS AFFECTED INCLUDE...LOVELL...GREYBULL...AND STATE HIGHWAY 789 BETWEEN MANDERSON AND LOVELL. DSB
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:08 PM MDT | Fire Weather Watch | RIW | Fremont, Natrona | 12 hr |
| Aug 29, 2:39 PM MDT | Special Weather Statement | RIW | Big Horn | 51 min |
| Aug 29, 3:40 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Aug 29, 3:55 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Aug 29, 4:24 PM MDT | Special Weather Statement | RIW | Washakie | 36 min |
| Aug 29, 4:32 PM MDT | Special Weather Statement | RIW | Washakie | 28 min |
| Aug 29, 5:06 PM MDT | Special Weather Statement | RIW | Big Horn | 39 min |
| Aug 29, 5:41 PM MDT | Special Weather Statement | RIW | Sheridan | 49 min |
| Aug 29, 5:53 PM MDT | Special Weather Statement | RIW | Washakie | 52 min |
| Aug 29, 5:54 PM MDT | Special Weather Statement | RIW | Johnson | 36 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.